# SDR 95ZZZX5238

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84G
- Make and model: Cessna 650
- Aircraft serial: 6500045
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 991424211
- Condition: Lug Shorted
- Location: Lt Wing Nr 7
- Part time: 5,747 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ERRATIC FUEL QUANTITY INDICATION DURING FLIGHT.  PROBLEM COULD NOT BE DUPLICATED ON THE GROUND.  INVESTIGATION REVEALED THE LOA-Z WIRE LUG AT FUEL QUANTITY PROBE NR 7 WAS VERY CLOSE TO THE FORWARD FUEL VENT LINE AND WAS APPARENTLY, THROUGH TEMPERATURE CHANGE OR WING MOVEMENT, RUBBING ON LINE EFFECTIVELY GROUNDING THE LO-Z LUG.  INSTALLATION MAKES IT DIFFICULT TO ALLOW SUFFICIENT MOVEMENT OF EITHER LINE OR TRANSMITTER TO ALLEVIATE CONTACT.  LINE WAS REPOSITIONED AS FAR AS POSSIBLE AND A TEFLON STRAP WAS INSTALLED AS AN INSULATOR.  THIS APPEARS TO BE MORE A DESIGN FLAW THAN AN INSTALLATION ERROR AND MAY BE RECTIFIED PERHAPS BY SB USING A SIMILAR METHOD AS ABOVE.
